Travelling waves in a model of species migration

D. L. Feltham, M. A. J. Chaplain

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


A model of species migration is presented which takes the form of a reaction-diffusion system. We consider special limits of this model in which we demonstrate the existence of travelling wave solutions. These solutions can be used to describe the migration of cells, bacteria, and some organisms.
Original languageEnglish
Pages (from-to)67-73
Number of pages7
JournalApplied Mathematics Letters
Issue number7
Publication statusPublished - 2000


  • Travelling waves
  • Migration
  • Asymptotics
  • Exact solutions


Dive into the research topics of 'Travelling waves in a model of species migration'. Together they form a unique fingerprint.

Cite this